Community Research and Development Information Service - CORDIS

Abstract

The problem of the integrability of a peculiar system of nonlinear oscillators is considered. While the case of two oscillators is integrable, the case of many is open. The Lax pair method is not applicable to such a system.

Additional information

Authors: TASSO H MAX-PLANCK-INSTITUT FUER PLASMAPHYSIK, GARCHING BEI MUENCHEN (GERMANY), MAX-PLANCK-INSTITUT FUER PLASMAPHYSIK, GARCHING BEI MUENCHEN (GERMANY)
Bibliographic Reference: ZEITSCHRIFT FUER NATURFORSCHUNG, VOL. 42A (1987), PP. 1237-1238
Record Number: 1989126055500 / Last updated on: 1989-03-01
Category: PUBLICATION
Available languages: en